Order Article Reprints
Journal: Fractal and FractionalVolume: 7Number: 215
Article: On Ostrowski–Mercer’s Type Fractional Inequalities for Convex Functions and Applications
- Authors:
- Soubhagya Kumar Sahoo1,*,
- Artion Kashuri2 and
- Munirah Aljuaid3
- et al.
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.